I just started taking birth control on January 1st, I followed my doctors instructions and began taking my first pill on the day I started my period. Since January 1st I have taken a pill everyday at nearly the same exact minute (my schedule makes that very easy) and have not missed a single one. Today I just finished my second full week of pills. Yesterday I had a little bit of spotting which my Docotor had told me would only happen if I missed a pill, which I have not done but after a few hours it stopped so I kind of just shook it off. Today about two hours after taking my pill I began experiencing minor cramps which was followed by bleeding. This is not spotting, it very much resembles bleeding during my period. It became so bad I had to switch to a tampon. I really don't understand why I am experiencing bleeding if I have not missed any of my pills and since I just finished my period a week ago. I would call my doctors office but they close early on Fridays so I thought I would see if anyone could give me an ideas? I'm not necessarily concerned just confused and honestly a bit frustrated, the whole idea of the pill was to help with my periods and now I'm possibly already starting my next period. Granted I've always had a rather inconsistent period this seems just unreasonable.
I would suggest to follow up with your doctor just to make sure. I'm willing to bet, however, it's nothing to worry about. As a general rule, it takes a few months for the body to become FULLY regulated while on birth control pills, not just a couple of weeks. This could be your body's way of reacting to the hormonal changes caused by the pills. It will most likely pass.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Oct 2013 • 1 answer
Updated 8 Jun 2015 • 1 answer
Updated 18 Sep 2015 • 1 answer
Updated 30 Oct 2018 • 1 answer
Updated 10 days ago • 1 answer